MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1590/s0004-27492006000200022

Медицинская библиотека · Arquivos brasileiros de oftalmologia · 2006

[Retinopathy in a patient with hepatitis C treated with pegylated interferon and ribavirin: case report].

Avila Marcos Pereira de, Freitas André Moraes, Isaac David Leonardo Cruvinel, Bastos André Luis de Moura, Pena Rafael Valadares

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Interferon is an immunomodulating cytokine used to treat patients with different diseases, such as hepatitis C chronic infection. Pegylated interferon is a new type of interferon, developed to increase the half-life of the drug. Many side effects have been related to its use, including ocular toxicity and retinopathy. The most reported ocular findings are cotton-wool spots and hemorrhages located at the posterior pole and surrounding optic nerve head. We describe one case of pegylated interferon-associated retinopathy with visual loss. The patient had visual acuity improvement four weeks after discontinuation of the medication and the ocular findings became much more subtle.

Для цитирования: Avila Marcos Pereira de, Freitas André Moraes, Isaac David Leonardo Cruvinel, Bastos André Luis de Moura, Pena Rafael Valadares. [Retinopathy in a patient with hepatitis C treated with pegylated interferon and ribavirin: case report].. Arquivos brasileiros de oftalmologia. 2006. DOI: 10.1590/s0004-27492006000200022.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.